Math. Model. Nat. Phenom.
Volume 5, Number 7, 2010JANO9 – The 9th International Conference on Numerical Analysis and Optimization
|Page(s)||139 - 144|
|Published online||26 August 2010|
Enlarged Asymptotic Compensation in Discrete Distributed Systems
Faculty of Sciences, University Hassan II Ain Chock
P.O. Box 5366 - Maârif, Casablanca, Morocco
2 Royal Naval School Sour Jdid Boulevard, Casablanca, Morocco
3 MEPS - Theory of Systems, University of Perpignan 52, Paul Alduy Avenue, F- 66860 Perpignan Cedex
* Corresponding author: E-mail:
This work concerns an enlarged analysis of the problem of asymptotic compensation for a class of discrete linear distributed systems. We study the possibility of asymptotic compensation of a disturbance by bringing asymptotically the observation in a given tolerance zone 𝒞. Under convenient hypothesis, we show the existence and the unicity of the optimal control ensuring this compensation and we give its characterization
Mathematics Subject Classification: 93C05 / 93C55
Key words: enlarged asymptotic compensation / control / observation / tolerance zone
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.